# SDR YENA2007038

- Difficulty date: May 22, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 4,732 hours, 1,588 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: 80555154501
- Part serial: PTA45B07999
- Condition: Odor
- Location: Cockpit
- Part time: 4,732 hours, 1,588 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 145, BUF-JFK, ELECTRICAL ODOR EMANATING FROM RMP2, ACP2, ATC AREA.  FOUND EVIDENCE OF BURNING IN PRINTER PAPER.  REMOVED & REPLACED PRINTER PER MM 31-35-22, OPS CHECK NORMAL.  ALSO CHECKED RMP'S 1 & 2, ACP'S 1 & 2, ATC AREA, NO EVIDENCE OF BURNING IN THIS AREAS.  PERFORMED TSM 24-00-00, OK FOR SERVICE.
